MathSciNet Relay Station
MathSciNet bibliographic data
MR1280617 35J65 (35B20 35J50 58E05)
Costa, D. G.; Magalhães, C. A. A variational approach to subquadratic perturbations of elliptic systems. J. Differential Equations 111 (1994), no. 1, 103–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement